# SDR DALA13009953320

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 24,842 hours, 3,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR  DENTED AT BOTTOM AFT OF EXTERIOR DOOR STRUCTURE.  REPAIR CARRIED OUT IAW SRM 52-13-00 FIG 213.
